Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
welcometothedarkside

Accutane headaches and blurred vision

Recommended Posts

Personally I haven't but if you do have blurred vision and headaches I's suggest you to go to discuss it with your derm, you might have to stop taking it. Headache and blurred vision are both symptoms of PTC.

Share this post


Link to post
Share on other sites

I got blurred vision on the last few days of my course, i never re initiated therapy. It went away within a day or two.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×